A Feynman–Kac result via Markov BSDEs with generalised drivers

Issoglio, E orcid.org/0000-0003-3035-2712 and Russo, F (2020) A Feynman–Kac result via Markov BSDEs with generalised drivers. Bernoulli, 26 (1). pp. 728-766. ISSN 1350-7265



Copyright, Publisher and Additional Information: © 2020 ISI/BS. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: backward stochastic differential equations (BSDEs); distributional driver; Feynman–Kac formula; generalised and rough coefficients; pointwise product; weak Dirichlet process
  • Accepted: 6 August 2019
  • Published (online): 26 November 2019
  • Published: February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Aug 2019 11:16
Last Modified: 25 Jun 2023 21:56
Status: Published
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Identification Number: https://doi.org/10.3150/19-BEJ1150